Constructive characterization of classes of continuous functions on a set $\mathfrak M\subset C$ for the $k$-th modulus of continuity
Matematičeskie zametki, Tome 25 (1979) no. 2, pp. 225-247
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1979_25_2_a5,
author = {I. A. Shevchuk},
title = {Constructive characterization of classes of continuous functions on a set $\mathfrak M\subset C$ for the $k$-th modulus of continuity},
journal = {Matemati\v{c}eskie zametki},
pages = {225--247},
year = {1979},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1979_25_2_a5/}
}
TY - JOUR AU - I. A. Shevchuk TI - Constructive characterization of classes of continuous functions on a set $\mathfrak M\subset C$ for the $k$-th modulus of continuity JO - Matematičeskie zametki PY - 1979 SP - 225 EP - 247 VL - 25 IS - 2 UR - http://geodesic.mathdoc.fr/item/MZM_1979_25_2_a5/ LA - ru ID - MZM_1979_25_2_a5 ER -
%0 Journal Article %A I. A. Shevchuk %T Constructive characterization of classes of continuous functions on a set $\mathfrak M\subset C$ for the $k$-th modulus of continuity %J Matematičeskie zametki %D 1979 %P 225-247 %V 25 %N 2 %U http://geodesic.mathdoc.fr/item/MZM_1979_25_2_a5/ %G ru %F MZM_1979_25_2_a5
I. A. Shevchuk. Constructive characterization of classes of continuous functions on a set $\mathfrak M\subset C$ for the $k$-th modulus of continuity. Matematičeskie zametki, Tome 25 (1979) no. 2, pp. 225-247. http://geodesic.mathdoc.fr/item/MZM_1979_25_2_a5/